# SDR COMA0010202

- Difficulty date: June 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 22,563 hours, 23,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 504
- Condition: Discharged
- Location: Cabin
- Part time: 22,448 hours, 24,364 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING IS INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY.
